# SDR AALA202302155604

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N771XF
- Make and model: Airbus A319-112
- Aircraft serial: 1980
- Aircraft time: 61,221 hours, 30,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTED WITH POWER OFF AND EMERGENCY LIGHTS ON, ONLY THE AFT GALLEY EXIT LIGHTS WORK, ALL OTHERS ARE INOPERATIVE BUT WITH POWER ON THE EMERGENCY LIGHTING SYSTEM WORKS FINE. MAINTENANCE REPLACED THE BATTERIES IN EMERGENCY POWER SUPPLY UNITS 10WL (AALA202302154406), 11WL (AALA202302152431) AND 12WL(AALA202302155604) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-51-00.
